# SDR AALA202007239006

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 58,187 hours, 28,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 13WL ON FAULT DURING BITE TEST. REMOVED AND REPLACED POWER SUPPLY UNIT ON AFT LEFT AND OPERATIONAL CHECK IS GOOD IAW AMM 33-51-78-000-001A, 33-51-38-400-001A & 33-51-00-710-001-A.
